# SDR IPXA2016111710731

- Difficulty date: October 24, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: AVB7506501
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  AFT PYLON CENTER SECTION UPPER SPAR AFT VERTICAL FLANGE CHAFE DAMAGE AT YID=562 ZID=82.  REPAIRED THE SPAR IAW EA 011-5410-01-A6550 REV. IR AND EO MD11-5410-62491-A (MAJOR).
